• Does anyone have long term nausea, even after treatments are done, going as much as longer than a year after treatments?

    Asked by GregP_WN on Tuesday, April 2, 2019

    Does anyone have long term nausea, even after treatments are done, going as much as longer than a year after treatments?

    Someone has reported they have this happening and we are looking to see if it's an isolated case or if others have had the same issue. Anyone? Myself, I haven't heard of it lasting past treatments.

    6 Answers from the Community

    6 answers
    • LiveWithCancer's Avatar
      LiveWithCancer

      Once I got off of chemotherapy, my nausea ended.

      about 2 years ago
    • Keesee's Avatar
      Keesee

      I am 5 years cancer free. I still have nausea still. Taste buds are off. Never know if my food will cause diarrea quickly or upset stomach. Everyone is different and i find doctors are of no use in this category
      Sorry

      about 2 years ago
    • JaneA's Avatar
      JaneA

      It is possible that that they have a condition called autonomic neuropathy - it is neuropathy caused by chemotherapy and affects the autonomous nerves. If nerves in the digestive system have been affected, patients can experience nausea, feeling bloated or feeling full after only eating a few bites. Extremely rare side affect but possible - it's similar to the the neuropathy that some diabetes experience that gives them heartburn and nausea. They should probably consult with a gastroenterologist who can provide symptom relief.

      about 2 years ago
    • PaulineJ's Avatar
      PaulineJ

      Once in a while I do.Food doesn't taste the same,taste buds are completely gone.And for diahrear,that another story since 1998.It took me 20 years to have a GI doctor that gave me somrthing that kind of helps me 75%.At least I don't go (diarhear ) 1-20 times a day now.Like Keesee says about doctors .I get more out of this place than from doctors in anything.

      about 2 years ago
    • kaki54's Avatar
      kaki54

      Yes. I am 2 1/2 years out from chemo. I still get nauseated. It is not as frequent now. But I had to take zofran today for nausea.

      about 2 years ago
    • HOBO's Avatar
      HOBO

      I do still have nausea. Periodic
      But I was also diagnosed with celiac disease about 18 months ago. My life has never been the same since treatment.

      about 2 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more hodgkin disease questions.  Also, don't forget to check out our Hodgkin Disease page.